Mathematics Department
Mathematics Department

Shop Our Store


Ouyang, Tiancheng




Email: ouyang@math.byu.edu
Office: 372 TMCB
Phone Number: (801) 422-4141
Fax Number: (801) 422-0504
Visit Personal Website

Publications:
  • Regularization of Simultaneous Binary Collisions and Solutions with Singularity in the Collinear Four-Body Problem, Discrete and Continuous Dynamical Systems, 24(3) (2009), 909-932.
  • Number of Central Configurations and Singular Surfaces in the Mass Space, Transactions of the American Mathematical Society, (2009).
  • Linear Stability for Some Symmetric Periodic Simultaneous Binary Collision Orbits in the Four-Body Problem, Celestial Mechanics and Dynamical Astronomy, 108(2) (2010), 147-164.
  • Existence and Stability of Symmetric Periodic Simultaneous Binary Collision Orbits in the Planar Pairwise Symmetric Four-Body Problem, Celestial Mechanics & Dynamical Astronomy, 110(3) (2011), 271-290.
  • Periodic solutions with alternating singularities in the collinear four-body problem, Celestial Mech.Dynam. Astronom., 109(3) (2011), 229-239.



  • Calendar

    All Events Colloquia Seminars Focus on Math Other